MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL/COMP TI STD TAPER; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES

ZIMMER BIOMET, INC. VERSA-DIAL/COMP TI STD TAPER; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES
Catalog Number 118001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02277, 0001825034-2023-02278, 0001825034-2023-02279, 0001825034-2023-02293.D10: medical products: item#: 113954, md hybrid glenoid base 4mm; lot#: 429730.Item#: pt-113950, pt hybrid glen post regenerex; lot#: 966000.Item#: 113042, versa-dial 46x18x53 hum head; lot#: 599250 item#: 113633, comp primary stem 13mm mini; lot#: 394660 h3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient had an initial left shoulder arthroplasty approximately six (6) and a half years ago.Subsequently, the patient was revised approximately five (5) years ago for an unknown reason.The patient was revised from and anatomic shoulder to a reverse shoulder.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02277-1.0001825034-2023-02278-1.0001825034-2023-02279-1.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6 no product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VERSA-DIAL/COMP TI STD TAPER
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17861408
Report Number0001825034-2023-02280
Device Sequence Number20315805
Product Code MBF
UDI-Device Identifier00880304217249
UDI-Public(01)00880304217249(17)271109(10)898660
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number118001
Device Lot Number898660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale